International Journal of Mathematics and Mathematical Sciences
Volume 4 (1981), Issue 2, Pages 413-415

The geometry of GL(2,q) in translation planes of even order q2

N. L. Johnson

Department of Mathematics, University of Iowa, Iowa City 52242, Iowa, USA

Received 24 October 1980

Copyright © 1981 N. L. Johnson. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This article has no abstract.